# SDR AU980397

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 9529902
- Condition: Cracked
- Location: Mlg Brace
- Component: 9564307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MLG SIDE BRACE STUD (1 OFF) CRACKED IN RADIUS.  FOUND DURING INSPECTION IAW AD/PA28/91.
